Does vyvanse cause acne?
Vyvanse and Acne - ADD Forums - Attention Deficit Hyperactivity Disorder
Support and Information Resources Community
ADD Forums - Attention Deficit Hyperactivity Disorder Support and
Information Resources Community
Go Back ADD Forums - Attention Deficit Hyperactivity Disorder Support
and Information Resources Community > TREATMENT & MANAGEMENT > Medications
Reload this Page * Vyvanse and Acne *
User Name Remember Me?
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark
*Vyvanse* (lisdexamfetamine dimesylate)
Thread Tools Display Modes
Old 04-09-11, 05:59 AM
Aubrey38 Aubrey38 is offline
Join Date: Apr 2011
Thanked 0 Times in 0 Posts
Aubrey38 is on a distinguished road
*Vyvanse and Acne*
about 3 months ago I switched from 25mg Adderall XR to 70 mg Vyvanse/day. I
also take 20mg instance release Adderall in am and pm with vyvanse.
I have noticed that my face, chest and back of arms are getting these
little white bumps (basically very much like a mini pimple but tons of
them) If I pick at them, my skin will tear and they bleed then I wind up
looking like I have some sort of massive skin infection or disease.
Has anyone else had or heard of this problem? am I taking too much? It
really seems to only do it while I take Vyvanse. Adderall never did this to
me before and still doesn't.
Reply With Quote
View Public Profile
Find all posts by Aubrey38
Old 04-14-11, 01:22 PM
tambourine-man's Avatar tambourine-man tambourine-man is offline
ADDvanced Forum ADDvocate
Join Date: Feb 2011
Thanked 802 Times in 471
© 2005-2018 HaveYourSay.org